MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD GRAVITY SET 20DP CHECKVALVE 2 SMS; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD GRAVITY SET 20DP CHECKVALVE 2 SMS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42293E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd gravity set 20dp checkvalve 2 sms a component was missing.There was no report of patient impact.The following information was provided by the initial reporter: missing one of the two whit adaptors on the end of the tubing when opened.
 
Additional Manufacturer Narrative
Medical device lot #: 2005250 was reported, however, this is not a lot # manufactured for the reported catalog #.A complaint of one of the two adaptors missing on the set was received from the customer.A photo was provided for investigation.In the photo, the smartsite is seen to be separated from the rest of the set.A device history record review for model 42293e lot number 22049318 was performed.The search showed that a total of 14,403 units in 1 lot number were built on 22apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
BD GRAVITY SET 20DP CHECKVALVE 2 SMS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15442288
Report Number9616066-2022-01364
Device Sequence Number5582368
Product Code FPA
UDI-Device Identifier07613203010917
UDI-Public07613203010917
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42293E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown